MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-4011
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): 3984396 - 02-010-03-0340 - logic cr femoral cem, right, sz 4.4133915 - 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t.3856153 - 02-012-49-4011 - logic cr tib insert slope++, sz 4, 11mm.4154482 - 200-02-35 - three peg patella 35mm.
 
Event or Problem Description
It was reported that this 76 y/o male patient's right knee was revised.The patient returned to the surgeons office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled poly implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full revision.The patient had revision surgery on (b)(6) 2023.The patient underwent a poly insert swap and patella implant swap.Patient was last known to be in stable condition following the event.Product not returning - implants were sent to the lab and legal at the hospital.Unable to obtain x-rays.
 
Additional Manufacturer Narrative
Correction: upon investigation this has been discovered to be a duplicate case, all new/additional information will be appropriately processed and reported under mfr# 1038671-2023-02354.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18418801
Report Number1038671-2023-03073
Device Sequence Number6751514
Product Code JWH
UDI-Device Identifier10885862174529
UDI-Public10885862174529
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2023
Device Catalogue Number02-012-49-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight83 KG